ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic states of a bilinear hysteretic oscillator in a fully dissipative phase space

Judge, J and Pratap, R (1998) Asymptotic states of a bilinear hysteretic oscillator in a fully dissipative phase space. In: Journal of Sound and Vibration, 218 (3). pp. 548-557.

[img] PDF
sdarticle.pdf - Published Version
Restricted to Registered users only

Download (176Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

A bilinear hysteretic model is used to study the response of various elastoplastic structures For fundamental analysis and understanding a single degree of free dom model often suf_ces The idealization in the form of a bilinear response curve results in simpler equations that are easier to analyse Yet the results obtained are known to be of direct practical value Much of the literature on studies of elastoplastic structures is based on this simple model

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Academic Press.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 25 Feb 2009 07:11
Last Modified: 19 Sep 2010 05:00
URI: http://eprints.iisc.ernet.in/id/eprint/18113

Actions (login required)

View Item View Item